zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Local and global existence of mild solutions for impulsive fractional semilinear integro-differential equation. (English) Zbl 1223.45009
The paper is devoted to providing sufficient conditions for the existence of (local or global) solutions to a class of impulsive semilinear integro-differential equations of fractional order in Banach spaces. It appears that the fractional derivatives under consideration are of Caputo’s type.
MSC:
45N05Abstract integral equations, integral equations in abstract spaces
45J05Integro-ordinary differential equations
References:
[1]Adda, F. B.; Cresson, J.: Fractional differential equations and the Schrödinger equation, Appl math comput 161, 323-345 (2005) · Zbl 1085.34066 · doi:10.1016/j.amc.2003.12.031
[2]Agarwal, R. P.; Benchohra, M.; Slimani, B. A.: Existence results for differential equations with fractional order and impulses, Memoirs differ equat math phys 44, 1-21 (2008) · Zbl 1178.26006
[3]Agarwal, R. P.; Benchohra, M.; Hamani, S.: A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions, Acta appl math 109, 973-1033 (2010) · Zbl 1198.26004 · doi:10.1007/s10440-008-9356-6
[4]Bahuguna, D.; Srvastavai, S. K.: Semilinear integro-differential equations with compact semigroup, J appl math stoch anal 11, No. 4, 507-517 (1998) · Zbl 0919.34055 · doi:10.1155/S1048953398000410
[5]Bãleanu, D.; Mustafa, O. G.; Agarwal, R. P.: On the solution set for a class of sequential fractional differential equations, J phys A-math theor 43, No. 38 (2010) · Zbl 1216.34004 · doi:10.1088/1751-8113/43/38/385209
[6]Bãleanu, D.; Mustafa, O. G.; Agarwal, R. P.: An existence result for a superlinear fractional differential equation, Appl math lett 23, No. 9, 1129-1132 (2010) · Zbl 1200.34004 · doi:10.1016/j.aml.2010.04.049
[7]Benchohra, M.; Henderson, J.; Ntouyas, S. K.: Impulsive differential equations and inclusions, (2006)
[8]Benchohra, M.; Slimani, B. A.: Existence and uniqueness of solutions to impulsive fractional differential equations, Electron J differ equat 2009, No. 10, 1-11 (2009) · Zbl 1178.34004 · doi:emis:journals/EJDE/Volumes/2009/10/abstr.html
[9]Craiem, D. O.; Rojo, F. J.; Atienza, J. M.; Guinea, G. V.; Armentano, R. L.: Fractional calculus applied to model arterial viscoelasticity, Latin American appl res 38, 141-145 (2008)
[10]Dieudonne, J.: Foundation of modern analysis, (1960) · Zbl 0100.04201
[11]Diethelm, K.; Neville, J. F.: Analysis of fractional differential equations, J math anal appl 265, No. 2, 229-248 (2002) · Zbl 1014.34003 · doi:10.1006/jmaa.2001.7194
[12]Deng, K.: Exponential decay of solutions of semilinear parabolic equations with nonlocal initial conditions, J math anal appl 179, 630-637 (1993) · Zbl 0798.35076 · doi:10.1006/jmaa.1993.1373
[13]Guo, D. J.; Lakshmikantham, V.; Liu, X. Z.: Nonlinear integral equations in abstract spaces, (1996)
[14]Heard, M. L.; Rankin, S. M.: A semilinear parabolic integro-differential equation, J differ equat 71, 201-233 (1988) · Zbl 0642.45006 · doi:10.1016/0022-0396(88)90023-X
[15]He, J. H.: Approxime analytical solution for seepage flow with, Comput methods appl mech eng 167, 57-68 (1998)
[16]Isfer, L. A. D.; Lenzi, M. K.; Lenzi, E. K.: Identification of biochemical reactors using fractional differential equations, Latin American appl res 40, 193-198 (2010)
[17]Kaur, A.; Takhar, P. S.; Smith, D. M.; Mann, J. E.; Brashears, M. M.: Fractional differential equations based modeling of microbial survival and growth curves: model development and experimental validation, J food sci 73, No. 8 (2008)
[18]Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S.: Theory of impulsive differential equations, (1989) · Zbl 0718.34011
[19]Mainardi, F.: Fractional calculus some basic problem in continuum and statistical mechanics, Fractals and fractional calculus in continuum mechanics, 291-348 (1997)
[20]Miller, K. S.; Ross, B.: An introduction to the fractional calculus and fractional differential equations, (1993)
[21]Rashid, M. H. M.; El-Qaderi, Y.: Semilinear fractional integro-differential equations with compact semigroup, Nonlinear anal 71, 6276-6282 (2009) · Zbl 1184.45007 · doi:10.1016/j.na.2009.06.035
[22]Yorke, J.: A continuous differential equation in Hilbert space without existence, Funk ekvaciaj 12, 19-21 (1970) · Zbl 0248.34061